# SDR C2XA10RI081

- Difficulty date: June 14, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 25,732 hours, 19,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 7287502511
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2614 - EWR - FLIGHT CREW REPORTED BURNING SMELL ABOVE SEAT 1A.  EWR MX FOUND BURNED CEILING LIGHT SOCKET AT SEAT 6A.  MX REMOVED AND REPLACED CEILING LIGHT ASSY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
